# SDR DLM90001163

- Difficulty date: June 15, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 14,899 hours, 8,030 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 9953015507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1520 CANTED BULKHEAD WEB WAS FOUND WITH A 4.5 INCH CRACK ALONG THE WEB SPLICE JOGGLE LINE AT STRINGER 8L.  THE WEB   WAS CUT TO REMOVE THE DAMAGED SECTION.  A NEW SECTION OF WEB WAS SPLICED IN WITH AN ALUMINUM DOUBLER AND TRIPLER PER ER/A 377529-14, REV A.
